# SDR MALA020584

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 10,136 hours, 11,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Webbing
- Part number: 7253721439
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, MAINTENANCE FOUND WEBBING BETWEEN STA 288-294 TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED WEBBING PN 7253721-439 IAW SAAB SRM CHAP 51. RELEASE DATE IS 9/30/02.
